# SDR AU510002058

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UL37842
- Condition: Missing
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR4 ENGINE LOWER (A) FRAME SEALING FAIRING UPPER PANEL MISSING AND LOWER FAIRING SLIGHTLY DAMAGED ON THE AFT CORNER. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510002058)
